# SDR CALA2017101503630

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 63,037 hours, 13,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR SLIDE LIGHT INOPERATIVE. REPLACED THE LAMPS. OPS CHECKED GOOD IAW AMM 33-51-0 4-960-801.
